# SDR AALA991837

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 95246508
- Condition: Failed
- Location: Cabin
- Component: Leach
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - FLT 811 - DURING FLIGHT WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION EMERGENCY EXIT FLOOR PATH LIGHTS ILLUMINATE.  REPLACED EMERGENCY EXIT LIGHT RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
